We had a night terror incident again last night. This is the 2nd, so far, during this round of antibiotics. I really have to note this down and ask Swe-cha's doctor for an alternative next time. The thing is, his meds now - Omnicef - is already an alternative to Augmentin which he could not tolerate (he keeps vomiting). On this note, I'd also like to comment that Augmentin does seem to be overkill for an ordinary ear infection. I wonder why Dr H prescribed it to him last time ?
In any case, I did confirm w/ Achi (she's a pediatrician) that medications do cause night terrors in people. There is a very very very small chance of this happening but it does happen. In fact, my nephew at 2.5 years old has a consistent reaction to a specific asthma medicine (w/c Achi does not remember anymore). He would always have nightmares when he takes that medication.
Kainis, no ?
Today is day 10, the last day, of his antibiotics. Hopefully, last night's is also the last of the nightmares. He kept screaming and crying and nothing could pacify him. Eventually, we turned the laptop on and brought up Netflix. Swe-cha's attention was caught by Thomas the Train and after that, it was Bob the Builder and later, Big Bird in Sesame Street. I don't know what happened after that because I cradled him in my arms and lay him down in a sleeping position and I fell asleep. The next thing I knew, it was already 6a, the show had already stopped (whichever one it was that he last watched) and Swe-cha was already sound asleep.